# SDR IPXA2020030952867

- Difficulty date: January 17, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A57240071201
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300RH WING ANGLE CRACKED UPPER FIXED PANEL OUTBRD OF AND FORWARD OF#3 SPOILER ATTACH POINTREMOVED CRACKED ANGLE @ RH WING UPPER FIXED PANEL IAW A300 SRM 51-40-21  INSTALLED NEW ANGLE PN A572400 7120100 IAW A300 SRM 51-40-21
